# SDR 98UAL900546

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE APU FIRE LIGHT CAME ON WHILE IN CRUISE. NO ASSOCIATED ECAM WARNINGS. THE APU WAS OFF, AND THE APU FIRE LIGHT IS INTERMITTANT.  *S/D*  POST FLIGHT REPORT SHOWS ECAM WARNING APU FIRE, BUT NO FAILURE MESSAGE.  APU FDU TESTED OK.  LAST LEG AND PREVIOUS LEGS REPORTS SHOW NO FAULTS.  APU START AND RUN NORMAL.  CHECKED FIRE LOOPS IN APU COMPARTMENT AND FOUND NO DISCREPANCIES.
